Nonlinear Boundary-Value-Problems and Competition in the Chemostat

Baxley, JV and Thompson, HB (1994) Nonlinear Boundary-Value-Problems and Competition in the Chemostat. Nonlinear Analysis-Theory Methods & Applications, 22 11: 1329-1344. doi:10.1016/0362-546X(94)90115-5


Author Baxley, JV
Thompson, HB
Title Nonlinear Boundary-Value-Problems and Competition in the Chemostat
Journal name Nonlinear Analysis-Theory Methods & Applications   Check publisher's open access policy
ISSN 0362-546X
Publication date 1994-06
Sub-type Article (original research)
DOI 10.1016/0362-546X(94)90115-5
Volume 22
Issue 11
Start page 1329
End page 1344
Total pages 16
Language eng
Keyword Positive Solutions
Shooting
Sturm Comparison
Bifurcation From a Simple Eigenvalue
Self-Adjoint
Implicit Function Theorem
Greens Functions
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 14 Jun 2013, 18:31:33 EST by System User